Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Psychiatry. 1988 Oct;145(10):1277-9.

Depression associated with nifedipine-induced calcium channel blockade.

Author information

  • 1Department of Psychiatry, University of California, Irvine.

Abstract

Four cases are reported in which substantial depression was associated with the use of the calcium channel blocker nifedipine. In one instance, a patient became unresponsive to treatment with nortriptyline when nifedipine was introduced. In each case, the depression resolved following discontinuation of nifedipine. Possible mechanisms by which nifedipine may influence affective states are discussed.

PMID:
2458683
DOI:
10.1176/ajp.145.10.1277
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Atypon
    Loading ...
    Support Center